Alert archive / Kentucky / Special Weather Statements in 2016

Special Weather Statement, NWS Louisville, KY

July 6, 2016Logan County, Kentucky

NWS Louisville, KY issued this special weather statement at Jul 6, 2016, 2:25 PM CDT for Logan County, Kentucky. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2016, 2:25 PM CDT (19:25 UTC)
Expired
Jul 6, 2016, 3:00 PM CDT
In force
35 min
Issued by
NWS Louisville, KY

County Logan County, KY

The radar

The Ft Campbell radar (KHPX), 56 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1605 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

520 
WWUS83 KLMK 061925
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 PM CDT WED JUL 6 2016
 
KYZ061-070-062000-
BUTLER-LOGAN-
225 PM CDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LOGAN AND SOUTH CENTRAL
BUTLER COUNTIES...

AT 225 PM CDT...A STRONG THUNDERSTORM WAS NEAR RUSSELLVILLE...MOVING
EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...ANDERSON...AUBURN...LEWISBURG...EPLEYS...SPA...COOPERSTOWN...
BUFFALO FORK...CHANDLERS CHAPEL AND JERICO.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3715 8665 3708 8664 3700 8667 3691 8662
      3688 8662 3682 8702 3697 8704
TIME...MOT...LOC 1925Z 250DEG 35KT 3694 8691 
$$

SCHOETTMER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jul 6, 2:25 PM CDT, 0 minutes earlier.

Area forecast discussion, Jul 6, 2:25 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
325 PM EDT WED JUL 6 2016

.SHORT TERM (Now through Thursday Night)...
Issued at 319 PM EDT Wed Jul 6 2016

Many challenges in the short term, with each subsequent period's
weather largely dependent on what happened in the previous period.
For right now, it does look like the storms coming in from the west
will proceed into southern Kentucky and then possibly shift
southward into mid Tennessee. In addition, scattered storms will
arise in the unstable atmosphere over the rest of central Kentucky
south of the outflow boundary from this morning's MCS. Severe
weather in the form of strong gusty winds will be possible as a
result during the late afternoon/early evening hours.

Talked with neighboring offices about the possibility of a Flash
Flood Watch. Three to over five inches of rain have fallen on the
southwest 2/3rds of the CWA over the past three days. The system
coming in from western Kentucky is progressive and the storms
popping up over central Kentucky are small in individual size. While
local flooding issues are possible under the strongest downpours, it
was felt that widespread flooding would be unlikely and we would
hold off on a watch for now. However if the western KY system gels
with storms over central Kentucky and forms a large area of heavy
showers and storms, a headline may become necessary.

Thunderstorm chances for the remainder of the night are in question.
Currently keeping an eye on eastern Iowa and northern Illinois for
renewed thunderstorm development. If storms do go up there, they may
coalesce into another MCS. 850-300 flow would take it due east, but
as was shown by this morning's MCS, if it can get a good cold pool
going it could dive to the SE. Lots of "if"s. Bottom line, we'll
hold on to storm chances through the night. That is in line with the
above scenario, and also with other model solutions that re-fire
convection in the Ohio Valley overnight.

More "if"s tomorrow. If we do have morning storms, they should clear
out early enough for redevelopment in the afternoon. Though we'll be
well in the warm sector ahead of a cold front over the Midwest and a
warm from there to the upper Ohio Valley, the trigger for new storms
may come in the form of a 5H wave coming in from the west by late
afternoon/evening. There will also be upstream convection over the
Midwest that could spread this way, or at least send out an outflow
boundary for storms to form on.

Any storms Thursday should wane diurnally Thursday night. MCS
development will again be possible over the Midwest Thursday night,
but it appears that if one does form it would move more to the east
rather than southeast, along the aforementioned warm front and in
deep westerly flow. So, it would stay to our north.

Hot, humid weather will contniue. Heat index readings will peak
around 100 Thursday afternoon.

.LONG TERM (Friday through Wednesday)...
Issued at 323 PM EDT Wed Jul 6 2016

Friday an actual cold front will move in from the northwest,
crossing the region during the evening. Much of the day will
probably be quiet, but storms may erupt in the late afternoon and
continue into the evening hours as we destabilize and the front
plows through. Shear will be unimpressive, freezing levels high, and
there will be some capping to overcome, but some strong wind gusts
will be possible in the storms.

Heat index values will again peak around 100 degrees in the
afternoon.

After a mostly dry weekend behind the departing cold front, early
next week we'll get into warm, unstable return flow with largely
diurnal thunderstorm chances each day.

&&

.AVIATION (18Z TAF Update)...
Issued at 119 PM EDT Wed Jul 6 2016

Two separate convective complexes are colling over the Ohio River
Valley this afternoon, with all terminals expected to experience
thunderstorm activity.

SDF...A weakened line of storms will impact SDF between 130 and 230
PM EDT with 2-3 SM visibility, CG lightning, heavy rain, and gusty
NW winds between 25 - 35 mph. These storms should stabilize the area
for the rest of the afternoon, before another round of storms
potentially moves into the area early this evening.

BWG...An organized and severe complex of storms is racing across the
MO bootheel and is expected to be around the BWG terminal between 3
and 4 PM CDT. At this point, it is expected that the storms will be
severe with widespread W winds over 50 mph for a brief period. Ahead
of this line of storms scattered storms will be possible with gusts
in the 35-45 mph range, reduced visibility in heavy rain, and
lightning.

LEX...Expecting scattered thunderstorm activity to pick up after 3
PM EDT and persist for much of the afternoon and evening. There will
be lulls in t-storms activity, followed by enhanced activity. With
no real mechanisme to focus a time, will go with VCTS and try to
amend when more clear T-storm impact times are clear. Expect 2-3
miles in heavy rain, gusty winds to 40-45 mph and CG lightning with
any storm.

Confidence is low for tonight as convective complexes will
ultimately control what happens later. Will go with a standard low
VFR/high MVFR vis/cig in the moist low level airmass with variable
winds following t-storm complexes. Another round of strong/severe
storms is expected tomorrow.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........13
Long Term.........13
Aviation..........BJS
Hazardous weather outlook, Jul 6, 5:25 AM CDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
625 AM EDT WED JUL 6 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-071030-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
625 AM EDT WED JUL 6 2016 /525 AM CDT WED JUL 6 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM CHANCES RETURN TODAY AS A COUPLE OF SYSTEMS MOVE
INTO THE REGION. THE MAIN THREATS FROM TODAY'S STORMS WILL BE
BRIEF HEAVY RAINFALL AND DAMAGING WINDS. A FEW SPOTS COULD SEE
LOCALIZED FLOODING.

OUTSIDE OF ANY COOLING STORMS...PEAK HEAT INDICES THIS AFTERNOON
WILL RANGE FROM THE LOW TO MID 90S IN THE BLUEGRASS AND LAKE
CUMBERLAND REGIONS TO AROUND 100 ALONG AND WEST OF THE I-65
CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY AS SEVERAL
DISTURBANCES MOVE THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM
WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL.

AFTERNOON HEAT INDICES THURSDAY AND FRIDAY WILL TOP OUT IN THE 100
TO 105 DEGREE RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

RJS

In the hours before

Special weather statement, Jul 6, 1:11 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
211 PM EDT WED JUL 6 2016

KYZ030-034-061845-
JEFFERSON-SHELBY-
211 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL JEFFERSON AND
SOUTHWESTERN SHELBY COUNTIES...

AT 211 PM EDT...A STRONG THUNDERSTORM WAS OVER MIDDLETOWN...MOVING
EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JEFFERSONTOWN...SHELBYVILLE...MIDDLETOWN...DOUGLASS HILLS...WOODLAND
HILLS...SIMPSONVILLE...FISHERVILLE...CONNER...MONTCLAIR AND JOYES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3827 8527 3810 8528 3812 8532 3819 8554
      3825 8553
TIME...MOT...LOC 1811Z 286DEG 21KT 3822 8551

SCHOETTMER
Special weather statement, Jul 6, 1:31 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
231 PM EDT WED JUL 6 2016

KYZ038-039-045-046-061900-
WASHINGTON-SPENCER-NELSON-ANDERSON-
231 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON...
SOUTHEASTERN SPENCER...NORTHEASTERN NELSON AND ANDERSON COUNTIES...

AT 231 PM EDT...A STRONG THUNDERSTORM WAS OVER TAYLORSVILLE...MOVING
EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAWRENCEBURG...TAYLORSVILLE...BALLARD...DRYDOCK...KLONDYKE...NINEVAH...
WAKEFIELD...FOX CREEK...VAN BUREN AND SINAI.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3793 8496 3793 8498 3791 8499 3788 8503
      3786 8501 3794 8540 3805 8537 3807 8517
      3804 8510 3804 8508 3808 8505 3809 8486
TIME...MOT...LOC 1831Z 276DEG 36KT 3799 8532

SCHOETTMER
Special weather statement, Jul 6, 1:33 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
233 PM EDT WED JUL 6 2016

KYZ034-035-039-061900-
FRANKLIN-SHELBY-ANDERSON-
233 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FRANKLIN...
SOUTHEASTERN SHELBY AND NORTH CENTRAL ANDERSON COUNTIES...

AT 233 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHELBYVILLE...MOVING
EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FRANKFORT...SHELBYVILLE...BRYANT...HATTON...HEMP RIDGE...BIG EDDY...WADDY...
AVENSTOKE...EVERGREEN AND CLAY VILLAGE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3814 8486 3814 8487 3809 8488 3811 8529
      3821 8527 3828 8480
TIME...MOT...LOC 1833Z 276DEG 36KT 3816 8523

SCHOETTMER
Special weather statement, Jul 6, 1:44 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 PM EDT WED JUL 6 2016

KYZ027-028-061915-
HARDIN-GRAYSON-
244 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HARDIN AND
NORTHEASTERN GRAYSON COUNTIES...

AT 244 PM EDT/144 PM CDT/...A STRONG THUNDERSTORM WAS 8 MILES EAST OF
LEITCHFIELD...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEITCHFIELD...CLARKSON...WEST CLIFTY...ROCK CREEK...ROYAL...WHITE MILLS
JUNCTION...LACON...SPURRIER...FRAGRANT AND SPIKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3751 8628 3764 8608 3752 8592 3745 8603
      3745 8604 3744 8605 3744 8604 3743 8605
      3739 8611
TIME...MOT...LOC 1844Z 232DEG 17KT 3749 8614

ZT
Special weather statement, Jul 6, 2:09 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 PM EDT WED JUL 6 2016

KYZ028-061930-
HARDIN-
309 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HARDIN COUNTY...

AT 309 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES NORTHWEST OF
ELIZABETHTOWN...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...RADCLIFF...VINE GROVE...LONG VIEW...FOUR CORNERS...
RINEYVILLE...KRAFT AND ROGERSVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3782 8601 3784 8600 3785 8589 3773 8584
      3770 8612 3780 8613
TIME...MOT...LOC 1909Z 261DEG 27KT 3778 8602

ZT
Special weather statement, Jul 6, 2:25 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 PM CDT WED JUL 6 2016

KYZ061-070-062000-
BUTLER-LOGAN-
225 PM CDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LOGAN AND SOUTH CENTRAL
BUTLER COUNTIES...

AT 225 PM CDT...A STRONG THUNDERSTORM WAS NEAR RUSSELLVILLE...MOVING
EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...ANDERSON...AUBURN...LEWISBURG...EPLEYS...SPA...COOPERSTOWN...
BUFFALO FORK...CHANDLERS CHAPEL AND JERICO.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3715 8665 3708 8664 3700 8667 3691 8662
      3688 8662 3682 8702 3697 8704
TIME...MOT...LOC 1925Z 250DEG 35KT 3694 8691

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:32 PM CDTFlash Flood WarningLMKAllen3 hr
Jul 6, 10:41 AM CDTSpecial Weather StatementLMKHancock34 min
Jul 6, 12:24 PM CDTSpecial Weather StatementLMKBullitt36 min
Jul 6, 12:47 PM CDTSpecial Weather StatementLMKMeade28 min
Jul 6, 12:58 PM CDTSpecial Weather StatementLMKBreckinridge32 min
Jul 6, 1:01 PM CDTSpecial Weather StatementLMKBullitt29 min
Jul 6, 1:11 PM CDTSpecial Weather StatementLMKShelby34 min
Jul 6, 1:12 PM CDTSevere Thunderstorm WarningLMKJefferson18 min
Jul 6, 1:31 PM CDTSpecial Weather StatementLMKAnderson, Spencer29 min
Jul 6, 1:33 PM CDTSpecial Weather StatementLMKFranklin27 min
Jul 6, 1:35 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby12 min
Jul 6, 1:36 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson24 min
Jul 6, 1:41 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby19 min
Jul 6, 1:44 PM CDTSpecial Weather StatementLMKGrayson31 min
Jul 6, 1:52 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin38 min
Jul 6, 2:09 PM CDTSpecial Weather StatementLMKHardin21 min
Jul 6, 2:27 PM CDTSevere Thunderstorm WarningLMKHardin20 min
Jul 6, 2:36 PM CDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson11 min
Jul 6, 2:42 PM CDTSpecial Weather StatementLMKButler33 min
Jul 6, 2:50 PM CDTSevere Thunderstorm WarningLMKButler, Logan, Ohio40 min
Jul 6, 3:04 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Warren41 min
Jul 6, 3:23 PM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Hart, Warren37 min
Jul 6, 3:29 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Butler, Logan, Simpson, Warren46 min
Jul 6, 3:38 PM CDTSpecial Weather StatementLMKCasey52 min
Jul 6, 3:41 PM CDTSevere Thunderstorm WarningLMKCumberland, Monroe34 min
Jul 6, 3:51 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Green, Hart, Metcalfe, Monroe and 1 more24 min
Jul 6, 3:58 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Russell47 min
Jul 6, 4:14 PM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Clinton, Cumberland, Metcalfe and 2 more50 min
Jul 6, 9:46 AM CDTSpecial Weather StatementLMKDubois, Orange44 min

Nearby

Special Weather Statements in Kentucky, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.